Inaugural Symposium and the first review of the Center for Frontiers in Nuclear Science



Report of Contributions

Contribution ID: 1 Type: **not specified**

Welcome by the BNL Director

Welcome

Contribution ID: 2 Type: not specified

Welcome

Wednesday, 28 November 2018 08:45 (10 minutes)

Presenter: GIBBS, Doon (Brookhaven National Laboratory)

Session Classification: Day 1

Contribution ID: 3 Type: not specified

Overview of the US nuclear science LRP2015 and future directions

Wednesday, 28 November 2018 09:00 (45 minutes)

Presenter: GEESAMAN, Donald (Argonne National Laboratory)

Session Classification: Day 1

Contribution ID: 4 Type: **not specified**

Parity + Neutrinos Overview

Contribution ID: 5 Type: **not specified**

Fundamental Symmetries and Neutrinos in Nuclear Physics

Wednesday, 28 November 2018 11:00 (45 minutes)

Presenter: WILKERSON, John (U. Of North Carolina)

Session Classification: Day 1

Contribution ID: 6 Type: **not specified**

Nuclear structure in the 21st century – The science and status of FRIB

Presenters: SHERYLL, GLASMACHER, NAZAREWICZ(?); SHERYLL, GLASMACHER, NAZAREWICZ, DEAN

Contribution ID: 7 Type: **not specified**

3D Structure of QCD and Entanglement

Wednesday, 28 November 2018 14:45 (45 minutes)

Presenter: MULDERS, Piet (Nikhef/VU)

Session Classification: Day 1

Contribution ID: 8 Type: not specified

JLab 12 GeV science and evolution into EIC

Thursday, 29 November 2018 09:45 (45 minutes)

Presenter: MCKEOWN, Robert (Jefferson Laboratory)

Session Classification: Day 2

Contribution ID: 9 Type: not specified

Glue That Binds Us All: The Science of Electron Ion Collider

Thursday, 29 November 2018 09:00 (45 minutes)

Presenter: HATTA, Yoshitaka (BNL/Yukawa Institute)

Session Classification: Day 2

Contribution ID: 10 Type: not specified

RHIC science and evolution into the EIC

Thursday, 29 November 2018 11:00 (45 minutes)

Presenter: TRIBBLE, Robert (BNL/Texas A&M University)

Session Classification: Day 2

Contribution ID: 11 Type: not specified

EIC: Accelerator challenges and opportunities

Presenter: WILLEKE, MOROZOV

Contribution ID: 12 Type: not specified

EIC: Accelerator Challenges and Opportunities

Thursday, 29 November 2018 11:45 (45 minutes)

Presenter: SERYI, Andrei (Jefferson Laboratory)

Session Classification: Day 2

Contribution ID: 13 Type: not specified

EIC Users Group and the Findings of the National Academy Science Review of the EIC

Thursday, 29 November 2018 16:00 (45 minutes)

Presenter: AIDALA, Christine (U. of Michigan)

Session Classification: Day 2

Contribution ID: 14 Type: not specified

A vision for CFNS in the context of US nuclear science

Presenter: DESHPANDE, Abhay

Contribution ID: 15 Type: not specified

QCD phenomenology: from IceCube to LHC and beyond

Friday, 30 November 2018 09:10 (10 minutes)

QCD phenomenology : from IceC \dots

Presenter: ONTOSO, Alba Soto (Brookhaven National Laboratory)

Session Classification: Review of CFNS

Contribution ID: 16 Type: not specified

Quark and gluon contributions to the proton mass and spin

Friday, 30 November 2018 09:20 (10 minutes)

Presenter: RAJAN, Abha

Session Classification: Review of CFNS

Contribution ID: 17 Type: not specified

Studying Nucleon Structure through Inclusive Electron Scattering

Friday, 30 November 2018 09:30 (10 minutes)

Presenter: SCHMOOKLER, Barak

Session Classification: Review of CFNS

Contribution ID: 18 Type: not specified

Exclusive diffractive processes in high energy eA collisions

Friday, 30 November 2018 09:50 (10 minutes)

Presenter: BOUSSARIE, Renaud (BNL)

Session Classification: Review of CFNS

Contribution ID: 19 Type: not specified

A journey from the LHC to an EIC with a short stop at RHIC and HERA

Friday, 30 November 2018 09:40 (10 minutes)

Presenter: TU, Zhoudunming (Kong)

Session Classification: Review of CFNS

Contribution ID: 20 Type: not specified

Quantum Entanglement at Collider Energies

Friday, 30 November 2018 11:50 (10 minutes)

Presenter: KHARZEEV, Dmitri

Session Classification: Review of CFNS

Contribution ID: 21 Type: not specified

Forward Physics And Instrumentation From Colliders To Cosmic Rays

Friday, 30 November 2018 12:10 (10 minutes)

Presenter: KIRYLUK, Joanna

Session Classification: Review of CFNS

Contribution ID: 22 Type: not specified

Report: Abhay Deshpande

Report: Abhay Deshpande

Session Classification: Summary of Research Activities

Contribution ID: 23 Type: not specified

Report: Kolja Kauder

Report: Kolja Kauder

Session Classification: Summary of Research Activities

Contribution ID: 24 Type: not specified

Report: Abha Rajan

Report: Abha Rajan

Session Classification: Summary of Research Activities

Contribution ID: 25 Type: not specified

Lattice QCD and EIC

Wednesday, 28 November 2018 14:00 (45 minutes)

Presenter: DETMOLD, William (MIT)

Session Classification: Day 1

Contribution ID: 26 Type: not specified

Orientation, practical things

Wednesday, 28 November 2018 08:55 (5 minutes)

Presenter: DESHPANDE, Abhay (Stony Brook University)

Session Classification: Day 1

Contribution ID: 27 Type: not specified

QCD and Quantum Computing

Wednesday, 28 November 2018 16:00 (45 minutes)

Presenter: SAVAGE, Martin (U. of Washington)

Session Classification: Day 1

Contribution ID: 28 Type: not specified

Vision for the Center for Frontiers in Nuclear Science

Presenter: DESHPANDE, Abhay (Stony Brook University)

Inaugural Sympo ... / Report of Contributions

Breakfast

Contribution ID: 29 Type: not specified

Breakfast

Contribution ID: 30 Type: not specified

Visit and walkabout of CFNS

Session Classification: Review of CFNS

Contribution ID: 31 Type: not specified

CFNS Workshops: Introduction

CFNS Workshops: Introduction

Presenter: DESHPANDE, Abhay

Session Classification: Review of CFNS

Contribution ID: 32 Type: not specified

Next-generation GPD Studies With Exclusive Meson Production At EIC

Session Classification: Review of CFNS

Contribution ID: 33 Type: not specified

Probing quark-gluon matter with jets

Friday, 30 November 2018 12:00 (10 minutes)

Presenter: MEHTAR-TANI, Yacine

Session Classification: Review of CFNS

Contribution ID: 34 Type: not specified

Short-range nuclear correlations at an Electron-Ion Collider

Friday, 30 November 2018 11:40 (10 minutes)

Presenter: VENUGOPALAN, Raju

Session Classification: Review of CFNS

Contribution ID: 35 Type: not specified

IAC and Program Steering Committee

Friday, 30 November 2018 13:30 (30 minutes)

Session Classification: Review of CFNS

Contribution ID: 36 Type: not specified

IAC and administrative staff

Friday, 30 November 2018 14:30 (15 minutes)

Session Classification: Review of CFNS

Contribution ID: 37 Type: not specified

Executive Session with CFNS Director

Friday, 30 November 2018 14:45 (30 minutes)

Session Classification: Review of CFNS

Contribution ID: 38 Type: not specified

Challenges in Perturbative QCD and the Nonperturbative Interface

Wednesday, 28 November 2018 11:45 (45 minutes)

Presenter: STERMAN, George (C.N. Yang Center, Stony Brook University)

Session Classification: Day 1

Contribution ID: 39 Type: not specified

Excitement and Challenges in Nuclear Structure: Science of FRIB

Wednesday, 28 November 2018 09:45 (45 minutes)

Presenter: NAZAREWICZ, Witold (Michigan State University)

Session Classification: Day 1

Contribution ID: 40 Type: not specified

QCD and Gravity

Wednesday, 28 November 2018 16:45 (45 minutes)

Presenter: GOLDBERGER, Walter (Yale University)

Session Classification: Day 1

Contribution ID: 41 Type: not specified

EIC detector concept for the 21st Century

Thursday, 29 November 2018 14:00 (45 minutes)

Presenter: ASCHENAUER, Elke (Brookhaven National Laboratory)

Session Classification: Day 2

Contribution ID: 42 Type: not specified

EIC Detector Technology Challenges and the R&D program

Thursday, 29 November 2018 14:45 (45 minutes)

Presenter: DEMARTEAU, Marcel (Argonne National Laboratory)

Session Classification: Day 2

Contribution ID: 43 Type: not specified

Closeout/Summary

Friday, 30 November 2018 15:15 (15 minutes)

Departure

Contribution ID: 44 Type: **not specified**

Departure

Friday, 30 November 2018 15:30 (20 minutes)

Contribution ID: 45 Type: not specified

Vision for the Center for Frontiers in Nuclear Science

Thursday, 29 November 2018 16:45 (45 minutes)

Presenter: DESHPANDE, Abhay (Stony Brook University)

Session Classification: Day 2

Contribution ID: 46 Type: not specified

Studying the phases and structure of QCD matter: From RHIC to EIC

Friday, 30 November 2018 10:00 (10 minutes)

Presenter: BRANDENBERG, James Daniel

Session Classification: Review of CFNS

Contribution ID: 47 Type: **not specified**

Jet Observables and Techniques

Friday, 30 November 2018 09:00 (10 minutes)

Presenter: KOUDER, Kolja (CFNS, BNL)

Session Classification: Review of CFNS

Contribution ID: 48 Type: **not specified**

Next Generation GPD Studies

Friday, 30 November 2018 12:20 (10 minutes)

Presenters: WEISS, Christian; FAZIO, Salvatore

Session Classification: Review of CFNS

Contribution ID: 49 Type: not specified

Collectivity in small systems, from LHC to EIC

Friday, 30 November 2018 10:10 (10 minutes)

Presenter: CHEN, Zhenyu

Session Classification: Review of CFNS

Contribution ID: 50 Type: not specified

Inside of the nucleon: zooming in and out

Friday, 30 November 2018 11:10 (10 minutes)

Presenter: PARK, Sanghwa (Stony Brook University)

Session Classification: Review of CFNS

Contribution ID: 51 Type: not specified

Nuclear structure studies with Pelletron, CEBAF, and EIC

Friday, 30 November 2018 11:20 (10 minutes)

Presenter: GHOSH, Chandan (Stony Brook University)

Session Classification: Review of CFNS

Contribution ID: 52 Type: not specified

Studying nucleon/nucleus structure with RHIC, CEBAF, and EIC

Friday, 30 November 2018 11:30 (10 minutes)

Presenter: ZHANG, Jinlong (Stony Brook University)

Session Classification: Review of CFNS